Indeterminate forms for multi-place functions

A. I. Fine; S. Kass

Annales Polonici Mathematici (1966)

  • Volume: 18, Issue: 1, page 59-64
  • ISSN: 0066-2216

How to cite


A. I. Fine, and S. Kass. "Indeterminate forms for multi-place functions." Annales Polonici Mathematici 18.1 (1966): 59-64. <>.

author = {A. I. Fine, S. Kass},
journal = {Annales Polonici Mathematici},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {59-64},
title = {Indeterminate forms for multi-place functions},
url = {},
volume = {18},
year = {1966},

AU - A. I. Fine
AU - S. Kass
TI - Indeterminate forms for multi-place functions
JO - Annales Polonici Mathematici
PY - 1966
VL - 18
IS - 1
SP - 59
EP - 64
LA - eng
KW - differentiation and integration, measure theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.